Smooth dependence on data of solutions and contact regions for a Signorini problem

Eisner Jan



Název
Smooth dependence on data of solutions and contact regions for a Signorini problem
Autor
lupa Eisner Jan MU-W - Matematický ústav AV ČR, v. v. i.
Spoluautoři
lupa Kučera Milan MU-W - Matematický ústav AV ČR, v. v. i.
lupa Recke L.
Zdroj.dok.
lupa Nonlinear Analysis: Theory, Methods & Applications. Roč. 72, 3-4 (2010), s. 1358-1378. - : Elsevier
Vyd.údaje
21 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GB
Klíč.slova
smooth dependence on date * Signorini problem * variational inequality
Databáze
zj - Článek v odborném časopise
Trvalý link
http://hdl.handle.net/11104/0195771